# SDR ASAA2021031234297

- Difficulty date: March 12, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 45,016 hours, 13,374 cycles
- Engine: Cfmint CFM567B27
- Engine time: 45,016 hours, 13,374 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Damaged
- Location: Lt Engine
- Part time: 45,016 hours, 13,374 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT NO. 11988672 ENG #1 ESN 896796 BSI NGV AIRFOIL HAS MISSING MATERIAL. GROUNDED - YES. FOUND DAMAGE TO NGV AIRFOIL HAD PROPAGATED. THE HOLE/MISSING MATERIAL NOW MEASURES 0.0225 IN.SQ. REQUIRES ENGINE REMOVAL IN 25 CYCLES IAW B737-800 AMM 72-00-00-200-811-F00 FIGURE 635 SHEET 4.
